# SDR JJBA20180125018

- Difficulty date: January 25, 2018
- Submitted: April 5, 2018
- Operation: Air carrier
- Aircraft: N364PH
- Make and model: Dhav DHC8202
- Aircraft serial: 524
- Aircraft time: 36,904 hours, 49,305 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 366
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DENTED AT BS 366, BETWEEN STRINGER 32P AND 33P.  REPAIRED THE SKIN.
